# SDR C1HA200282008

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER I/B PANEL FOR APU EXHAUST LOUVER IS CHAFING INTO AFT I/B CORNER OF RECESSED PAN. (CORROSION RELATED C CHECK FINDING) PANEL REPLACED PER AMM.
